# SDR AALA202401029121

- Difficulty date: August 17, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,430 hours, 36,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112123204
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AT DOOR STOP #7 FASTENER HOLE #6 AT FR 16 AND S9R AND S10R. REPLACED FRAME PER EA 348817.
